# SDR 2007UALA00717

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N6122N0181
- Condition: Unserviceable
- Location: Escape Slide
- Component: Slide
- Component part number: 101655306
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ASPIRATORS DID NOT CLOSE SHUT WHEN DEPLOYED.  SLIDE REPLACED.  AIRCRAFT OK FOR SERVICE.  REPLACED BOTH ASPIRATORS IN RIGHT O/W SLIDE.  SUSPECT ASPIRATORS SUFFERED CRUSHED FLEX-CYLINDER DURING INSTALLATION.
